# SDR SWIA201023743

- Difficulty date: February 24, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 16,998 hours, 14,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS NR 1 & NR 3 INOP.  (FLT 5881)  RELAMPED EMERGENCY LIGHT.
